# SDR 99ZZZX3680

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907Z
- Make and model: Doug DC3C
- Aircraft serial: 12300
- Engine: Pwa R183090D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Failed
- Location: Left Engine
- Part time: 22,738 hours
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE POWER SETTING, LEFT ENGINE LOST POWER.  AIRCRAFT DIVERTED TO VIN.  FOUND METAL IN SCREEN AND REAR VALVES NOT MOVING.  SUBMITTER SUSPECTED REAR MAIN BEARING FAILURE.
